1. #1

    New to TRT, AI question

    I am 29 yrs old, 210 pounds and just started TRT since levels were clinically deficient. My test was about 278 (300-1100) free: 5.8 (9-26) I am taking 120 mgs EW and HCG 2x a week for a month on, 2 months off. I have 2 mg of arimidex to take over the next few weeks. My doctor told me to take arimidex the morning after each shot. I have heard some horror stories about arimidex really messing with people and crashing their levels after use. I am concerned since my estrodial was extremely low. I believe it was like 6.8 (12-30 range or so) so I know what low estrogen feels like and how crappy it is. Instead of taking .5 mgs do you think I should start with .25 or wait until I feel high estrogen symptoms? what is anyone else's experience with this AI? Thanks.


  2. # ADS
    Purchase From Our Affiliates
    Join Date
    Always
    Posts
    51
    Help Excelmale

    Defy
     

  3. #2
    do not take it all, you definitely dont need arimidex.

  4. #3
    Moderator Vince's Avatar
    Join Date
    Feb 2014
    Location
    Milwaukee, WI
    Posts
    7,437
    I would not start an AI unless you have high estradiol levels. When you crash your E2 levels it takes a long time to recover.
    I am not a medical practitioner. Any suggestions I provide are not medical recommendations and are just my opinions. Please consult with your physician on any matters concerning your health.

  5. #4
    Quote Originally Posted by atlien2488 View Post
    I am 29 yrs old, 210 pounds and just started TRT since levels were clinically deficient. My test was about 278 (300-1100) free: 5.8 (9-26) I am taking 120 mgs EW and HCG 2x a week for a month on, 2 months off. I have 2 mg of arimidex to take over the next few weeks. My doctor told me to take arimidex the morning after each shot. I have heard some horror stories about arimidex really messing with people and crashing their levels after use. I am concerned since my estrodial was extremely low. I believe it was like 6.8 (12-30 range or so) so I know what low estrogen feels like and how crappy it is. Instead of taking .5 mgs do you think I should start with .25 or wait until I feel high estrogen symptoms? what is anyone else's experience with this AI? Thanks.
    This is totally bizarre treatment you're receiving and your Dr is ignorant to what he's doing.

  6. #5
    Nothing in your protocol makes any sense; you will feel miserable in very short order. Cycling on and off testosterone is not TRT. Using an AI in the absence of elevated estradiol, and symptoms associated with such levels, is a ticket to hormone hell.

    Please...find another doctor. You deserve much better care.
    I am not a physician. Comments offered here are for discussion purposes only. Please consult your doctor before initiating, changing, or stopping any therapy.

  7. #6
    Whatever you do, definitely don't take that AI. You most likely will never end up needing one with an E2 that low to start. And cycling HCG on and off is a bad idea. Either have it in your protocol and stay on it, or just don't use it at all. Otherwise, 120mg/ week with HCG 2x/ week should be a good starting protocol for you. Just no AI, and don't cycle the HCG.

  8. #7
    Junior Member
    Join Date
    Mar 2018
    Posts
    45
    Sorry if i wrote it wrong, im not cycling the trt just the hcg.....ive heard on multiple accounts that hcg can desensitize leydig cells, thus the reason for cycling. In terms of everything about it being wrong, 120 ew seems pretty standard to me. The ai is one thing im worried about. I had puffy nipples and after taking .25 they felt better but i dont want estrogen rebound....should i avoid it for awhile, or am i already in a cycle where i have to take it?

  9. #8
    [QUOTE=atlien2488;100113]Sorry if i wrote it wrong, im not cycling the trt just the hcg.....ive heard on multiple accounts that hcg can desensitize leydig cells, thus the reason for cycling. In terms of everything about it being wrong, 120 ew seems pretty standard to me. The ai is one thing im worried about. I had puffy nipples and after taking .25 they felt better but i dont want estrogen rebound....should i avoid it for awhile, or am i already in a cycle where i have to take it?[/QUOTE
    Nipple sensitivity is a common presentation on TRT it means, in most cases, nothing.

    Taking an AI in the absence of lab values indicating elevated estradiol should be avoided.
    I am not a physician. Comments offered here are for discussion purposes only. Please consult your doctor before initiating, changing, or stopping any therapy.

  10. #9
    Unless you have insanely high SHBG, you should be injecting your dosage twice weekly to maintain stable serum levels. Whether or not HCG desensitises LH receptors for you, you are worrying about something that hasn't happened or may not even happen to you. Inject T-Cyp/HCG and start enjoying life.

    There's no proof you require and AI, until there is lay off the AI.

  11. #10
    Junior Member
    Join Date
    Mar 2018
    Posts
    45
    Thanks for this advice....will stick with hcg and trt and keep an eye on my estradiol

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Question regarding TRT in China
    By dasein in forum Resources and Suppliers
    Replies: 9
    Last Post: 08-25-2017, 01:11 PM
  2. gym and TRT question
    By Shanem in forum Testosterone Basics & Questions
    Replies: 9
    Last Post: 12-03-2016, 04:25 PM
  3. TRT Question
    By klarsen2020 in forum Testosterone Basics & Questions
    Replies: 14
    Last Post: 08-11-2016, 06:12 PM
  4. Another HCG/TRT question
    By James in forum Testosterone Basics & Questions
    Replies: 3
    Last Post: 04-16-2016, 06:47 PM
  5. Trt question
    By redline24 in forum Testosterone Basics & Questions
    Replies: 3
    Last Post: 02-04-2016, 11:11 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •